Reply To: pain in my esophagus

Home The Candida Forum Candida Questions pain in my esophagus Reply To: pain in my esophagus

#97981

Flipper
Member
Topics: 33
Replies: 79

I looked up side effects for Caprylic Acid and here is what I got:

The most common side effects associated with high fatty acid intake are nausea, bloating, constipation, vomiting, abdominal pain, and diarrhea. These side effects can range from mild to severe. Patients taking large amounts of triglycerides may also experience belching, heartburn, and indigestion. Otherwise, caprylic acid appears well tolerated at doses appropriate for nutritional supplementation. It is also possibly safe when used under the guidance of a physician for intractable seizures.

My esophagus pain is mostly in the morning and I have belching as well with it. I’ll go off Caprylic acid for a week and see if it goes away. Too bad coz it’s a kick-butt antifungal!